Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kalinin, Aleksei Vyacheslavovich

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 13

Number of views:
This page:868
Abstract pages:1868
Full texts:720
References:235
Associate professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person19565
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/202122

Publications in Math-Net.Ru
2020
1. A. V. Kalinin, A. A. Tyukhtina, “Darwin approximation for the system of Maxwell's equations in inhomogeneous conducting media”, Zh. Vychisl. Mat. Mat. Fiz., 60:8 (2020),  1408–1421  mathnet  elib; Comput. Math. Math. Phys., 60:8 (2020), 1361–1374  isi  scopus
2017
2. A. V. Kalinin, A. A. Tyukhtina, O. A. Izosimova, “Modified gauge conditions for Maxwell equations in quasi-stationary magnetic approximation”, Zhurnal SVMO, 19:4 (2017),  55–67  mathnet  elib
3. A. V. Kalinin, M. I. Sumin, A. A. Tyukhtina, “Inverse final observation problems for Maxwell's equations in the quasi-stationary magnetic approximation and stable sequential Lagrange principles for their solving”, Zh. Vychisl. Mat. Mat. Fiz., 57:2 (2017),  187–209  mathnet  elib; Comput. Math. Math. Phys., 57:2 (2017), 189–210  isi  scopus
2012
4. A. Zhidkov, A. V. Kalinin, A. A. Tyukhtina, “$L_p$-estimations of vector fields in the unbounded areas and some electromagnetic theory problems in the inhomogeneous areas”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2012, 1,  3–14  mathnet
2006
5. A. V. Kalinin, “Estimates of the scalar products of vector fields and their application to some problems of mathematical physics”, Izv. IMI UdGU, 2006, 3(37),  55–56  mathnet
2004
6. A. V. Kalinin, A. A. Kalinkina, “$L_p$-estimates for vector fields”, Izv. Vyssh. Uchebn. Zaved. Mat., 2004, 3,  26–35  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 48:3 (2004), 23–31
1999
7. A. V. Kalinin, S. F. Morozov, “A mixed problem for a nonstationary system of nonlinear integro-differential equations”, Sibirsk. Mat. Zh., 40:5 (1999),  1052–1066  mathnet  mathscinet  zmath; Siberian Math. J., 40:5 (1999), 887–900  isi
1997
8. A. V. Kalinin, S. F. Morozov, “The cauchy problem for a nonlinear integro-differential transport equation”, Mat. Zametki, 61:5 (1997),  677–686  mathnet  mathscinet  zmath; Math. Notes, 61:5 (1997), 566–573  isi
1990
9. A. V. Kalinin, S. F. Morozov, “Stabilization of the solution of a nonlinear system of radiation transport in a two-level approximation”, Dokl. Akad. Nauk SSSR, 311:2 (1990),  343–346  mathnet  mathscinet  zmath; Dokl. Math., 35:3 (1990), 239–241
10. A. V. Kalinin, S. F. Morozov, “The Cauchy problem for a system of kinetic equations of the dynamics of a radiating gas”, Differ. Uravn., 26:8 (1990),  1416–1423  mathnet  mathscinet; Differ. Equ., 26:8 (1990), 1047–1053
11. A. V. Kalinin, S. F. Morozov, “A non-linear boundary-value problem in the theory of radiation transfer”, Zh. Vychisl. Mat. Mat. Fiz., 30:7 (1990),  1071–1080  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 30:4 (1990), 76–83
1985
12. A. V. Kalinin, S. F. Morozov, “Solvability “in the large” of a nonlinear problem of radiative transfer”, Differ. Uravn., 21:3 (1985),  484–494  mathnet  mathscinet  zmath
1983
13. A. V. Kalinin, S. F. Morozov, “The method of linearization for a nonlinear integro-differential system of transport equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1983, 12,  21–29  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 27:12 (1983), 23–32

2020
14. A. V. Kalinin, A. A. Tyukhtina, “Поправка”, Zh. Vychisl. Mat. Mat. Fiz., 60:11 (2020),  2012  mathnet  elib

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022